# SDR LR7A08123

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 31,077 hours, 13,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 1039
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO OFF LOAD, SKIN AT FS 1039, WL265, BL 9LT TO BL 9RT WAS DAMAGED.  REPAIRED SKIN IAW LAC MEA 382-53-08-060 AND DRAWING NR R08-033-01.
